# SDR SWAA2015041638589

- Difficulty date: April 13, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 60,485 hours, 48,220 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, MCP LOCKUP.  20,000 FEET IN DESCENT AUTOPILOT DISENGAGED & ALL MODES FROZEN.  NO TIME TO ATTEMPT MCP RESET BEFORE APPROACH & LANDING.  RESET MODE CONTROL PANEL IAW MM.
